# SDR SWAA2023062170112

- Difficulty date: June 21, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 52,352 hours, 31,253 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 700 Landing G
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

LANDING GEAR LEVER WOULD NOT RAISE TO UP POSITION AFTER TAKEOFF. RAN QRH CHECKLIST. TAKEOFF WARNING HORN CONTINUED TO SOUND AFTER FLAPS UP. TAKEOFF WARNING CUTOUT CB PULLED IN ACCORDANCE WITH QRH RA N ALL APPROPRIATE CHECKLISTS (BRAKES ON SPD AT 65KTS)<[01] TROUBLESHOT THE GEAR HANDLE NOT MOVING TO UP POSTION ON CLIMB OUT PER FIM 32-30 TASK 813 AND 32-61 TASK 825. FOUND PINS 5 AND 6 OF CONNECTOR D46038P FOR THE GROUND SPOILER INTERLOCK VALVE BACKED OUT. INSPECTED CONNECTOR AND RESEATED PINS PER SWPM. GEAR LEVER LATCH SOLENOID OPS CHECK GOOD; SEE TTG8Q00LSBPC FOR GEAR SWINGS. SEE TTG8Q00LSCCD FOR GS INTERLOCK VALVE FUNCTIONAL CHECK.
